Alert archive / Texas / Wind Advisories in 2005

Wind Advisory 10, NWS Fort Worth, TX

November 28, 200525 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 28, 2005, 11:42 AM CST for 25 counties in Texas. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2005, 11:42 AM CST (17:42 UTC)
Expired
Nov 28, 2005, 6:00 PM CST
In force
6 hr
Issued by
NWS Fort Worth, TX
All 25 counties

Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Fannin County, TX, Grayson County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 60 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2005-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2005-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -178 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
104 kt
0-1 km storm-relative helicity
-178 m²/s²
0-3 km storm-relative helicity
-112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 281742
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 AM CST MON NOV 28 2005

...WIND ADVISORY THROUGH SUNSET FOR NORTH TEXAS NORTH OF
INTERSTATE 20...

.STRONG NORTHWEST WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS INTO
THE 30 MPH RANGE WILL AFFFECT NORTH TEXAS GENERALLY NORTH OF
INTERSTATE 20. WINDS WILL DECREASE AROUND SUNSET TO 10 TO 15 MPH.

TXZ091>095-100>107-115>123-131-133-134-290000-
/O.NEW.KFWD.WI.Y.0010.051128T1742Z-051129T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-HOOD-JOHNSON-ELLIS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY...
OAK TRAIL SHORES...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...
MIDLOTHIAN...GLENN HEIGHTS
1142 AM CST MON NOV 28 2005

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 



$$
1 follow-up statement
000 
WWUS74 KFWD 282338
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CST MON NOV 28 2005

...WINDS DECREASING ACROSS NORTH TEXAS...

.WINDS ACROSS NORTH TEXAS ARE BEGINNING TO MODERATE AS THE SUN
GOES DOWN. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE
AT 6 PM.

TXZ091>095-100>107-115>123-131-133-134-290045-
/O.EXP.KFWD.WI.Y.0010.000000T0000Z-051129T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-HOOD-JOHNSON-ELLIS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY...
OAK TRAIL SHORES...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...
MIDLOTHIAN...GLENN HEIGHTS
538 PM CST MON NOV 28 2005

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 28, 5:30 AM CST, 6 hours 12 minutes earlier.

Area forecast discussion, Nov 28, 5:30 AM CST, 6 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
530 AM CST MON NOV 28 2005

.AVIATION...
530 AM CST

CINNAMON ROLL UPPER LOW HEADING NE NEAR OMAHA. W/NW FLOW ACROSS
NORTH TEXAS WILL ENSURE STEADY SFC WINDS...SOME GUSTS ONCE MIXING
ENSUES. CAVU. 25

&&

.PREV DISCUSSION...
422 AM CST

A MUCH CALMER DAY IS IN STORE FOR NORTH TEXAS AS A POTENT LOW
PRESSURE SYSTEM MOVES TOWARD THE UPPER MID WEST. NORTH TEXAS WILL
REMAIN IN DRY NORTHWEST FLOW ALOFT THROUGH THE WEEKEND. THERE
WILL BE A SLIGHT CHANCE OF SHOWERS IN THE EAST AND SOUTH THURSDAY
AS SHALLOW LOW LEVEL MOISTURE INTERACTS WITH A SOUTHWARD MOVING
COLD FRONT.

GFS SHOWS THE UPPER PATTERN BECOMING MORE AMPLIFIED LATE IN THE
WEEKEND AS A RIDGE BUILDS OFF THE WEST COAST AND A TROUGH DEEPENS
IN ACROSS THE CENTRAL ROCKIES. ECMWF IS MUCH LESS AMPLIFIED WITH
ITS SOLUTION. FOR NOW WILL KEEP SOME LOW POPS IN THE FORECAST ON
SUNDAY AND AWAIT SOME RUN TO RUN CONSISTENCY BEFORE INCREASING
POPS.

THE WARMER GFS MOS NUMBERS LOOK REASONABLE THE NEXT FEW DAYS SO
WILL STAY FAIRLY CLOSE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  36  63  37 /   0   0   0   0
WACO, TX              68  34  64  39 /   0   0   0   0
PARIS, TX             57  35  59  35 /   0   0   0   0
DENTON, TX            63  33  63  36 /   0   0   0   0
MCKINNEY, TX          62  36  62  36 /   0   0   0   0
DALLAS, TX            65  38  63  38 /   0   0   0   0
TERRELL, TX           61  36  63  37 /   0   0   0   0
CORSICANA, TX         64  36  63  38 /   0   0   0   0
TEMPLE, TX            67  36  65  40 /   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

/79
Hazardous weather outlook, Nov 28, 4:55 AM CST, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
455 AM CST MON NOV 28 2005

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
455 AM CST MON NOV 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 9:12 PM CSTWind AdvisoryFWDCollin, Cooke, Dallas, Delta, Denton, Ellis and 13 more3 hr

Nearby

Wind Advisories in Texas, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.